MAUDE Adverse Event Report: OK BIOTECH COMPANY LTD PRODIGY AUTOCODE METER; BLOOD GLUCOSE MONITORING DEVICE

OK BIOTECH COMPANY LTD PRODIGY AUTOCODE METER; BLOOD GLUCOSE MONITORING DEVICE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hyperglycemia (1905); Loss of consciousness (2418)
Date of Event 06/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that medical attention was sought on (b)(6) 2019 around 8:30pm.The caller stated that the end-user received a reading of 66mg/dl.End-user then took her insulin based off the result she received which led to the end-user being found unresponsive.Paramedics were called around 10 minutes after testing with her prodigy meter.Paramedics arrived within 10-15minutes and tested her blood glucose with their meter and received a result of 34mg/dl.There was about 20 minutes between testing with the prodigy meter and the paramedics meter.There was no food drink or medications taken while waiting for the paramedics.The end-user was given 2 glucose iv solutions and was not transported to the hospital.The end-user takes the following insulin lantus 25 units at noon, novolog 2-10 units when she eats, novolog 20 units when result is over 400mg/dl.No additional details were provided.

Brand Name
PRODIGY AUTOCODE METER
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
OK BIOTECH COMPANY LTD
no. 91, sec 2
gongdao 5th rd
hsinchu city, 30070
TW  30070
MDR Report Key8780408
Report Number3008789114-2019-00024
Device Sequence Number1999647
Product Code NBW
UDI-Device Identifier00384840518858
UDI-Public00384840518858
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2019
Report Date (Section F) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/01/2019
Event Location Home
Date Report to Manufacturer07/11/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMLODIPINE; BESYLATE; FLUOXETINE; GABAPENTIN; HYDROCHLOROTHIAZIDE; LANTUS; NOVOLOG; RANITIDINE HCL; TRAZODONE; VITAMIN D; ZYRTEC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient Weight64
Date Report Sent to FDA07/11/2019